Factorizations of complete graphs into caterpillars of diameter 5

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/77834

Show full item record


Title: Factorizations of complete graphs into caterpillars of diameter 5
Author: Fronček, Dalibor
Kovář, Petr
Kovářová, Tereza
Kubesa, Michael
Date issue: 2010
Citation: Discrete mathematics. 2010, vol. 310, issue 3, p. 537-556.
URI: http://hdl.handle.net/10084/77834
ISSN: 0012-365X
DOI: 10.1016/j.disc.2009.03.040
URI: http://dx.doi.org/10.1016/j.disc.2009.03.040
Type: article
Document version: submittedVersion
Access rights: openAccess Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View Description
DISCRETE-MATH-2010-310-3-537-kovar.pdf 984.6Kb PDF View/Open postprint

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics